# SDR C1HA200282009

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Door
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITIONED AIR GROUND CONNECT ACCESS DOOR HAS A BULGE IN SKIN AT HINGE POINT. (CORROSION RELATED C CHECK FINDING). DOOR REPLACED PER SRM.
